Jump to content

Static shock and withdrawal


NorthAlabama25
 Share

Recommended Posts

Is static shock worse in withdrawal, do we have more static buildup, i'm getting it in winter and summer, worse in withdrawal for you guys?

Link to comment
Share on other sites

I'm in withdrawal from Prozac and I'm having so many static shocks at the moment. My hair is all static too. No one else in the family has it.

Can withdrawal actually cause that?

2001 - Prozac 20mg for a week weeks   2001- Venelaxafine 37.5 mg  2006 - Ciptralex 10mg I think   2008 - Mirtazipine (not sure of dose, was the lowest though).  2008 - Citalopram (standard dose)  2009 - Prozac 20mg until 29 Feb 2016  2016 - Setraline 25mg for 3 days (from March 3rd until March 5th).  2016 - 11th March Reinstated 5mg prozac. 26th May 2016 down to 4.5mg Prozac. 26June 2016 down to 4mg prozac. Back up to 5mg on 3rd July 2016.

Supplements - B- Complex, Flaxseed oil, L-lysine 1000mg, Iron 20mg. Spirulina 500mg. Quest Synergist Magnesium 150mg, Salmon oil 1000mg twice a day, Evening Primrose oil 500mg. 

Cipralex 10mg 17th July 2016.

Link to comment
Share on other sites

  • Moderator Emeritus

Wow, that is really interesting to contemplate!  I have had a serious problem with static shocks for many years, while on Effexor and beyond, though I don't recall if I had it as bad in withdrawal.  My husband thinks I drag my feet.  I have had it so bad that I am afraid to touch door handles when entering stores since that's when it can be really bad, as well as getting back in my car.  Maybe I do drag my feet more because of the impact Effexor has had on me over the years, including clumsiness and spraining my ankles frequently because I don't seem to feel the ground.

 

SG

Started ADs back around 1995 after bad break-up, starting with Prozac.  Switched to Wellbutrin, and then to Effexor in 2002
Effexor XR 2002-2014 up to 225 mg at one point, down to 37.5 mg towards end but back up to 75 mg in 2014; now realize I had W/D as I dropped down, memory very poor about history.  Extreme emotions, poor concentration as I stepped back down, didn't connect the dots!
Summer 2014 reduced to 0 very quickly, was sick of anhedonia/sexual dysfunction due to meds, depression never controlled if not worse. Didn't recognize WD since symptoms built slowly (thought I had ADD! and menopausal on top of it), starting with severe sweats, very bad cog-fog and memory issues, culminating in weight loss, severe anxiety and depression, panic, severe apathy and insomnia by eight months off.  Saw p-doc who put me on Remeron, increased from 7.5 mg/day to 37.5 mg by May 22, 2015; still doing very badly though able to sleep.

June 1. 2015 Reinstated Effexor XR 37.5 mg, Remeron dropped to 30 mg PM. Immediate relief of symptoms, like nothing had ever happened!  Joined SA and began on advice of friend who recognized it was WD all along! Began tapering in July 2015.

Been tapering both meds ever since, focusing on one more than the other or doing no more than 5% of each per month.

12 mg Effexor and 5.8 mg Remeron (mirtazapine SolTabs to make a solution with OraPlus) as of 5/4/2017 

Update 3/14/18: 2.9 mg Remeron and 6 mg Effexor; 6/10/18:  2.6 mg Remeron and 4.9 mg Effexor

 

My intro: http://survivingantidepressants.org/index.php?/topic/9313-squirrellygirl-effexor-withdrawal-etc/page-2#entry196679

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

Link to comment
Share on other sites

I'm really having the shocks bad, i really wander if it could be A heightened and or damaged nervous system or a very sensative nervous system, i'd love to here feedback from anyone who is possibly experiencing this?

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy